# SDR 2011F00060

- Difficulty date: March 6, 2011
- Submitted: March 10, 2011
- Operation: Air carrier
- Aircraft: N85FC
- Make and model: Beech 200BEECH
- Aircraft serial: BB785
- Aircraft time: 5,050 hours, 4,669 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Spring
- Part number: 4011005
- Condition: Out Of Position
- Location: Mlg Motor
- Part time: 510 hours
- Stage of operation: LD
- How discovered: V
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW WAS APPROACHING AND ATTEMPTED TO LOWER MLG AT WHICH TIME THE MLG WOULD NOT LOWER. CREW THEN MANUALLY LOWERED MLG AND OBTAINED 3 "GREEN" LIGHTS. CREW MADE AN UNEVENTFUL LANDING. MX WAS THEN NOTIFIED AND FOUND NO OBVIOUS DEFECTS IN THE MLG, NO "POPPED" CIRCUIT BREAKERS, AND NO EXTERNAL DAMAGE TO THE MLG MOTOR. SINCE THERE WAS NO AVAILABLE HANGER SPACE AND GROUND SUPPORT EQUIPMENT, A SPECIAL FLIGHT "FERRY" PERMIT WAS OBTAINED TO FLY ACFT BACK TO HOME BASE. ONCE AT HOME BASE, ACFT WAS JACKED AND MX WAS ABLE TO DUPLICATE DISCREPANCY. FURTHER TROUBLESHOOTING REVEALED THAT ONE OF THE BRUSH SPRINGS IN THE MLG MOTOR WAS NOT PROPERLY POSITIONED ON THE BRUSH. MX THEN REPLACED 2 BRUSHES PN 40-1-3004 AND REPLACED 2 BRUSH SPRINGS PN 40-1-1005 IAW ELECTRO-MECH CMM. REINSTALLED MLG MOTOR AND ADJUSTED MLG LIMIT SWITCHES IAW THE MM.  PERFORMED MLG RETRACTION/ EXTENSION CHECK WITH NO DEFECTS NOTED.  ACFT WAS THEN RETURNED TO SERVICE.
